A 46-year-old member asked:
Severe headache after air travel. what can i do or take to relieve this?
1 doctor answer • 3 doctors weighed in
Neurology 26 years experience
Pseudoephedrine, AND: Momzbma,
if you have headaches after air travel, it is possible that you are not equalizing pressure in your sinuses well. Although sometimes Pseudoephedrine or phenylephrine tablets can help with this, i would recommend discussing it with your family doctor and possibly seeing a ear/nose/throat (ENT) physician for further evaluation.
5k viewsReviewed >2 years ago
Last updated Sep 1, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.